Ask an expert
Question

05 Apr 2006

Irregular Periods
I have irregular periods, when my periods are back they come back forever, so much that it is so severe that they come back for almost the whole months wihout a break. This has so happened after I stopped my contraception (injection). I'm so worried that it seems I can never get pregnant ever, since they can't stop. What should I DO? I was told to go back on the contraception, that maybe it will stop. Should I go back or should I try other options, like consulting a gynae, 'cause I'm getting more and more frustrated at this.
Answer 329 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't say how long ago you stopped the injection. Irregular bleeding can be a problem for several months after stopping. It might then help to use the Pill for 3 months to stabilise your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.